# SDR SIMA20130312007

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,809 hours, 23,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BAGGAGE DOOR SILL HAS SEVERAL SPOTS OF CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SILL IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
